Cross Reference Down

Vajda, I, Veselư, A and Zvarova, J (2005). On the Amount of Information Resulting from Empirical and Theoretical Knowledge. Revista Matemática Complutense 18(2), 275-283.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hobza, T and Vajda, I (2001). On the Newcomb-Benford law in models of statistical data. Revista Matematica Complutense XIV(2), pp. 407-420. ISSN/ISBN:1139-1138. View Complete Reference Online information Works that this work references Works that reference this work